zbMATH — the first resource for mathematics

Stability analysis of neutral systems with distributed delays. (English) Zbl 1283.93212
Summary: The stability of neutral systems with distributed delays is investigated in this paper. A modified Lyapunov-Krasovskii functional is constructed to study this class of systems. The proposed stability criterion is discrete-, distributed- and neutral-delay-dependent. In addition, by this method one can study the case when the coefficient matrix of the neutral delay term is time-varying uncertain. The reduced conservatism is illustrated in a numerical example.

93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
93D30 Lyapunov and storage functions
34K40 Neutral functional-differential equations
Full Text: DOI
[1] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, (1994), SIAM Philadelphia, PA · Zbl 0816.93004
[2] Chen, W.-H.; Zheng, W.X., Delay-dependent robust stabilization for uncertain neutral systems with distributed delays, Automatica, 43, 95-104, (2007) · Zbl 1140.93466
[3] Fiagbedzi, Y.A.; Pearson, A.E., A multistage reduction technique for feedback stabilizing distributed time-lag systems, Automatica, 23, 311-326, (1987) · Zbl 0629.93046
[4] Fridman, E., New Lyapunov-krasovkii functionals for stabiliy of linear retarded and neutral type systems, Systems &control letters, 43, 309-319, (2001) · Zbl 0974.93028
[5] Fridman, E.; Shaked, U., An improved stabilization method for linear time-delay systems, IEEE transactions on automatic control, 47, 1931-1937, (2002) · Zbl 1364.93564
[6] Goubet-Bartholoméüs, A.; Dambrine, M.; Richard, J.P., Stability of perturbed systems with time-varying delays, Systems &control letters, 31, 155-163, (1997) · Zbl 0901.93047
[7] Gu, K., An improved stability criterion for systems with distributed delays, International journal of robust and nonlinear control, 13, 819-831, (2003) · Zbl 1039.93031
[8] Gu, K.; Han, Q.-L.; Luo, A.C.J.; Niculescu, S.-I., Discretized Lyapunov functional for systems with distributed delay and piecewise constant coefficients, International journal of control, 74, 737-744, (2001) · Zbl 1015.34061
[9] Gu, K.; Kharitonov, V.L.; Chen, J., Stability of time-delay systems, (2003), Birkhäuser Boston · Zbl 1039.34067
[10] Hale, J.; Lunel, S., Introduction to functional differential equations, (1993), Springer New York · Zbl 0787.34002
[11] Han, Q.-L., A descriptor system approach to robust stability of uncertain neutral systems with discrete and distributed delays, Automatica, 40, 1791-1796, (2004) · Zbl 1075.93032
[12] He, Y.; Wang, Q.-G.; Lin, C.; Wu, M., Augmented Lyapunov functional and delay-dependent stability criteria for neutral systems, International journal of robust and nonlinear control, 15, 923-933, (2005) · Zbl 1124.34049
[13] He, Y.; Wu, M.; She, J.-H.; Liu, G.-P., Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays, Systems &control letters, 51, 57-65, (2004) · Zbl 1157.93467
[14] He, Y.; Wu, M.; She, J.-H.; Liu, G.-P., Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties, IEEE transactions on automatic control, 49, 828-832, (2004) · Zbl 1365.93368
[15] Moon, Y.S.; Park, P.; Kwon, W.H.; Lee, Y.S., Delay-dependent robust stabilization of uncertain state-delayed systems, International journal of control, 74, 1447-1455, (2001) · Zbl 1023.93055
[16] Richard, J.-P., Time-delay systems: an overview of some recent advances and open problems, Automatica, 39, 1667-1694, (2003) · Zbl 1145.93302
[17] Wang, Y.; Xie, L.; de Souza, C.E., Robust control for a class of uncertain nonlinear systems, Systems &control letters, 19, 139-149, (1992) · Zbl 0765.93015
[18] Wu, M.; He, Y.; She, J.-H., New delay-dependent stability criteria and stabilizing method for neutral systems, IEEE transactions on automatic control, 49, 2266-2271, (2004) · Zbl 1365.93358
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.